# SDR O2MAN36062111

- Difficulty date: June 21, 2011
- Submitted: June 21, 2011
- Operation: Air carrier
- Aircraft: N360AX
- Make and model: Lear 35A
- Aircraft serial: 367
- Aircraft time: 11,101 hours, 10,832 cycles
- Engine: Garrtt TFE7312B
- Engine time: 10,756 hours, 10,210 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING CLIMB TO ALTITUDE THE RT ENGINE FIRE LIGHT ILLUMINATED MOMENTARILY.  THROTTLE LEVER WAS RETARDED MOMENTARILY BUT LIGHT WENT OUT WITH NO OTHER INDICATIONS OR WARNINGS.  AIRCRAFT FIRE DETECTION SYSTEM CURRENTLY BEING INVESTIGATED FOR CAUSE OF MOMENTARY LIGHT.
